# SDR DALA2023072405946

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2874549) AFT WET AREA FLOOR SUPPORT AT STA 947-967 RBL 30 HAS SMALL AREAS OF CORROSION. REMOVED & INSTALLED NEW FLOOR SUPPORT IAW BOEING 737-800 SRM 51-40-02.
